MAUDE Adverse Event Report: ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 6F X 105CM STRAIGHT

ARGON MEDICAL DEVICES JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 6F X 105CM STRAIGHT
Model Number 190070
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
This device is used for our heart biopsies.We had it in the rv of the heart and the spring within the device broke with the bioptome in the open position.We had to use a grasper to pull the wire back to close the device and remove it from the body.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found that the actuating cable was loose from the grub screw in the slide body, resulting in the spring being separated from the device.Thereby confirming the complaint.The samples are being sent back to the supplier for further investigation.A scar# (b)(4)has been issued to notify the supplier viant as&o holdings, llc that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description

Brand Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEPS 6F X 105CM STRAIGHT
Common Device Name
JAWZ ENDOMYOCARDIAL BIOPSY FORCEP
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14742889
Report Number0001625425-2022-01025
Device Sequence Number16732087
Product Code DWZ
UDI-Device Identifier00886333206797
UDI-Public00886333206797
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K951447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number190070
Device Catalogue Number190070
Device Lot Number5185412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer06/09/2022
06/09/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date07/18/2022
07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown